# SDR SIMA2011336003

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 23,860 hours, 21,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902932248
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 6 FLOOR PROXIMITY EMERGENCY LIGHT STRIP WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRE IAW SPWM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
